Advanced Search
Article Contents
Article Contents

Decay of solutions for a dissipative higher-order Boussinesq system on a periodic domain

  • * Corresponding author

    * Corresponding author
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper we are concerned with a Boussinesq system for small-amplitude long waves arising in nonlinear dispersive media. Considerations will be given for the global well-posedness and the time decay rates of solutions when the model is posed on a periodic domain and a general class of damping operator acts in each equation. By means of spectral analysis and Fourier expansion, we prove that the solutions of the linearized system decay uniformly or not to zero, depending on the parameters of the damping operators. In the uniform decay case, the result is extended for the full system.

    Mathematics Subject Classification: Primary: 93D15, 35Q53; Secondary: 42A16.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] D. K. Arrowsmith and C. M. Place, Dynamical Systems: Differential Equations, Maps and Chaotic Behaviour, Chapman and Hall, London, 1992. doi: 10.1007/978-94-011-2388-4.
    [2] G. J. Bautista and A. F. Pazoto, Large-time red behavior of a linear Boussinesq system for the water waves, J. Dyn. Diff. Equ., 31 (2019), 959-978.  doi: 10.1007/s10884-018-9689-4.
    [3] J. L. BonaM. Chen and J.-C. Saut, Boussinesq equations and other systems for smallamplitude long waves in nonlinear dispersive media. Ⅰ: Derivation and linear theory, J. Nonlinear Sci., 12 (2002), 283-318.  doi: 10.1007/s00332-002-0466-4.
    [4] J. L. BonaM. Chen and J.-C. Saut, Boussinesq equations and other systems for small-amplitude long waves in nonlinear dispersive media. Ⅱ: Nonlinear theory, Nonlinearity, 17 (2004), 925-9052.  doi: 10.1088/0951-7715/17/3/010.
    [5] J. L. BonaG. W. Pritchard and L. R. Scott, An evaluation of a model equation for water waves, Philos. Trans. Roy. Soc. London Ser. A, 302 (1981), 457-510.  doi: 10.1098/rsta.1981.0178.
    [6] J. L. Bona and J. Wu, Zero-dissipation limit for nonlinear waves, M2AN Math. Model. Numer. Anal., 34 (2000), 275-301.  doi: 10.1051/m2an:2000141.
    [7] J. Boussinesq, Théorie de l'intumescence liquide appelée onde solitaire ou de translation se propageant dans un canal rectangulaire, Comptes Rendus de l'Académie de Sciences, 72 (1871), 755-759. 
    [8] R. A. Capistrano-Filho, A. F. Pazoto and L. Rosier, Control of a Boussinesq system of KdV-KdV type on a bounded interval, ESAIM Control Optim. Calc. Var., DOI: https://doi.org/10.1051/cocv/2018036.
    [9] T. Cazenave and A. Haraux, An Introduction to Semilinear Evolution Equations, Oxford Lecture Series in Mathematics and its Applications, 13, The Clarendon Press, Oxford University Press, New York, 1998.
    [10] J.-P. ChehabP. Garnier and Y. Mammeri, Long-time behavior of solutions of a BBM equation with generalized damping, Discrete Contin. Dyn. Syst. Ser. B, 20 (2015), 1897-1915.  doi: 10.3934/dcdsb.2015.20.1897.
    [11] M. Chen and O. Goubet, Long-time asymptotic behavior of dissipative Boussinesq systems, Discrete Contin. Dyn. Syst., 17 (2007), 509-528.  doi: 10.3934/dcdss.2009.2.37.
    [12] W. Littman and L. Markus, Some recent results on control and stabilization of flexible structures, Proc. COMCON on Stabilization of Flexible Structures (Montpellier, France), 1987, 151–161.
    [13] S. MicuJ. H. OrtegaL. Rosier and B.-Y. Zhang, Control and stabilization of a family of Boussinesq systems, Discrete Contin. Dyn. Syst., 24 (2009), 273-313.  doi: 10.3934/dcds.2009.24.273.
    [14] S. Micu and A. F. Pazoto, Stabilization of a Boussinesq system with localized damping, J. Anal. Math., 137 (2019), 291-337.  doi: 10.1007/s11854-018-0074-3.
    [15] S. Micu and A. F. Pazoto, Stabilization of a Boussinesq system with generalized damping, Systems Control Lett., 105 (2017), 62-69.  doi: 10.1016/j.sysconle.2017.04.012.
    [16] A. F. Pazoto and L. Rosier, Stabilization of a Boussinesq system of KdV-KdV type, Systems Control Lett., 57 (2008), 595-601.  doi: 10.1016/j.sysconle.2007.12.009.
    [17] S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, New York, 1987.
  • 加载中

Article Metrics

HTML views(1011) PDF downloads(262) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint